# SDR SWIA200616972

- Difficulty date: May 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 8,495 hours, 7,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS640 RT ANGLE/RBL45 CRACKED; BETWEEN STR 9/12, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW ANGLE P/N 601R36002-4 S/B TO FS640 FRAME RT BETWEEN PLUNGER 4R + 12R PER CRJ -200 SRM 51-42-06 P11 AND 51-42-21 P17 AND RII 53-401.
